JOURNAL BROWSE
Search
Advanced SearchSearch Tips
FIXED POINTS OF WEAKLY INWARD 1-SET-CONTRACTION MAPPINGS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
FIXED POINTS OF WEAKLY INWARD 1-SET-CONTRACTION MAPPINGS
Duan, Huagui; Xu, Shaoyuan; Li, Guozhen;
  PDF(new window)
 Abstract
In this paper, we introduce a fixed point index of weakly inward 1-set-contraction mappings. With the aid of the new index, we obtain some new fixed point theorems, nonzero fixed point theorems and multiple positive fixed points for this class of mappings. As an application of nonzero fixed point theorems, we discuss an eigenvalue problem.
 Keywords
point index;weakly inward 1-set-contraction mapping;fixed point;
 Language
English
 Cited by
1.
Fixed point theory for 1-set contractive and pseudocontractive mappings, Applied Mathematics and Computation, 2013, 219, 12, 6843  crossref(new windwow)
2.
Boundary Conditions for 1-Set Contractions Maps in Banach Spaces, Mediterranean Journal of Mathematics, 2016, 13, 4, 1997  crossref(new windwow)
 References
1.
H. Amann, Fixed point equations and nonlinear eigenvalue problems in ordered Banach spaces, SIAM Rev. 18 (1976), no. 4, 620-709 crossref(new window)

2.
J. Caristi, Fixed point theorems for mappings satisfying inwardness conditions, Trans. Amer. Math. Soc. 215 (1976), 241-251 crossref(new window)

3.
J. Cronin, Eigenvalues of some nonlinear operators, J. Math. Anal. Appl. 38 (1972), 659-667 crossref(new window)

4.
K. Deimling, Nonlinear Functional Analysis, Springer-Verlag, Berlin, 1985

5.
K. Deimling, Fixed points of weakly inward multis, Nonlinear Anal. 10 (1986), no. 11, 1261-1262 crossref(new window)

6.
K. Deimling, Positive fixed points of weakly inward maps, Nonlinear Anal. 12 (1988), no. 3, 223-226 crossref(new window)

7.
K. Deimling and S. Hu, Fixed points of weakly inward maps in conical shells, Nonlinear Anal. 12 (1988), no. 3, 227-230 crossref(new window)

8.
D. Guo and V. Lakshmikantham, Nonlinear Problems in Abstract Cones, Academic Press, Inc., Boston, MA, 1988

9.
B. Halpern and G. Bergman, A fixed-point theorem for inward and outward maps, Trans. Amer. Math. Soc. 130 (1968), 353-358 crossref(new window)

10.
S. Hu, K. Deimling, and J. Prub, Fixed points of weakly inward multivalued maps, Nonlinear Anal. 10 (1986), no. 5, 465-469 crossref(new window)

11.
K. Lan and J. Webb, A fixed point index for generalized inward mappings of condensing type, Trans. Amer. Math. Soc. 349 (1997), no. 6, 2175-2186 crossref(new window)

12.
K. Lan, A fixed point index for weakly inward A-proper maps, Nonlinear Anal. 28 (1997), no. 2, 315-325 crossref(new window)

13.
R. Leggett and L. Williams, Multiple positive fixed points of nonlinear operators on ordered Banach spaces, Indiana Univ. Math. J. 28 (1979), no. 4, 673-688 crossref(new window)

14.
G. Li, The fixed-point index and the fixed-point theorems of 1-set-contraction mappings, Proc. Amer. Math. Soc. 104 (1988), no. 4, 1163-1170 crossref(new window)

15.
G. Li, S. Xu, and H. Duan, Fixed point theorems of 1-set-contractive operators in Banach spaces, Appl. Math. Lett. 19 (2006), no. 5, 403-412 crossref(new window)

16.
L. Liu, Some random approximations and random fixed point theorems for 1-setcontractive random operators, Proc. Amer. Math. Soc. 125 (1997), no. 2, 515-521 crossref(new window)

17.
L. Liu, Approximation theorems and fixed point theorems for various classes of 1-setcontractive mappings in Banach spaces, Acta Math. Sin. (Engl. Ser.) 17 (2001), no. 1, 103-112 crossref(new window)

18.
I. Massabo and C. Stuart, Positive eigenvectors of $\kappa$-set contractions, Nonlinear Anal. 3 (1979), no. 1, 35-44 crossref(new window)

19.
W. Petryshyn, Remarks on condensing and $\kappa$-set-contractive mappings, J. Math. Anal. Appl. 39 (1972), 717-741 crossref(new window)

20.
Y. Sun and J. Sun, Multiple positive fixed points of weakly inward mappings, J. Math. Anal. Appl. 148 (1990), no. 2, 431-439 crossref(new window)

21.
J. Webb, A-properness and fixed points of weakly inward mappings, J. London Math. Soc. (2) 27 (1983), no. 1, 141-149 crossref(new window)

22.
S. Xu, B. Jia, and G. Li, Fixed points for weakly inward mappings in Banach spaces, J. Math. Anal. Appl. 319 (2006), no. 2, 863-873 crossref(new window)

23.
W. Zou, Positive fixed point and eigenvalue results for weakly inward maps, Nonlinear Anal. 27 (1996), no. 12, 1447-1461 crossref(new window)